# SDR MASA20200610035

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 38,834 hours, 31,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Location: Bs 295 - 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) REMOVED AND REPLACED TCAS ANTENNA DOUBLER FS295-FS310 AT STGR 27
